# SDR AALA202503195371

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 83,910 hours, 10,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 4H BOTH EMERGENCY LIGHTS INOPERATIVE. REPLACED BOTH EMERGENCY LIGHT AT SEAT 4H (AALA202503195038) AND (AALA202503195371). PER AMM 33-51-05 AND W/D 33-51-11.
